# SDR CALA9800660

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 262-274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN LT FUSELAGE SKIN AT STA 262-274, STRINGER 9L.  THE CRACKED AREA OF SKIN WAS CUT OUT.  REPAIR DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-21-31.
